# SDR M3HA96019

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4208G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 086
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3011151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 709 - PREFLIGHT - FORWARD EMERGENCY LIGHTS OVERHEAD AND NR 1, 2, 5 FLOOR INOP.  REMOVED AND INSTALLED SERVICEABLE EMERGENCY BATTERY PACKS.  (M)
